• Minds & Machines: Dominating the Convergence of AI and Strategy in AEC in Chicago Cover
  • Minds & Machines: Dominating the Convergence of AI and Strategy in AEC in Chicago Preview #2
  • Minds & Machines: Dominating the Convergence of AI and Strategy in AEC in Chicago Preview #3

Event

Minds & Machines: Dominating the Convergence of AI and Strategy in AEC in Chicago

Regular price
$1,895.00
Date | Location

 

Zweig Group’s T(AI)SK FORCE will be hosting a two-day symposium to deep dive into AI integration and operations. Our immersive seminars and workshops equip AEC leaders and managers with understanding, insight, and intelligence to identify and act upon AI opportunities within their organizations.

We liken AI to a marathon that never ends. No matter if you walk, run, or sprint, this will be your first step to getting in the race. This training provides a high-impact, hands-on learning experience that is designed to help emerging and current leaders be at the forefront of the AI technological revolution. AI is not a trend or fad, it is a fixture. AI is here to stay.

DAY ONE: 9 am - 5 pm  (*agenda subject to change) 

Module 1 – AI 101                
9 - 10:30 am (1.5 hours) 

Overview of AI and its potential applications in the AEC industry. What is it, how does it work, why now, and how is it going to impact AEC firms?  
 
Module 2 – Data Privacy, Security, and Ownership in AI Applications/Legal and Ethical Considerations in AI Adoption                     
10:30 am - noon (1.5 hours) 

Discuss the challenges and best practices for ensuring data privacy and security when implementing AI systems in the AEC industry. Address concerns related to data collection, storage, sharing, ownership, and compliance with contracts, NDAs, copyright, and relevant regulations and laws. 
 
Lunch from noon - 1 pm
 
Module 3 – Innovative Tools: Illuminating AI Applications        
1 - 2:45 pm (1.75 hours)          

2:45 - 3 pm (15 minute BREAK) 

Module 4 – Project Management and Group Discussion                     
3 - 4:30 pm (1.5 hour) 
Featured presenter: Brittany Anderson, LJA Engineering

Explore specific AI tools and strategies to be optimized in project management. 
 
Happy Hour!
 
DAY TWO - 9am - Noon CT 

Module 5 – Your Data. Your AI. Your Advantage. 
9 - 10 am (1 hour) 
Featured Speaker: Aadhar Garg, STEPS Consulting Group

AI is expected to transform knowledge work across industries … yet most organizations are still becoming familiar with the new technology. To gain some grounding in the face of overwhelming change - we’ll start by looking to history for a lesson in how General Purpose Technologies tend to matriculate through established industries. We’ll then discuss a methodical approach that helps organizations define and prioritize opportunities to extend competitive advantage by leveraging AI. This approach has been cultivated over fifteen years of helping organizations plan for, build, and realize value from AI-based solutions.
 
Module 6 –  Aligning AI to Your Mission, Vision & Strategic Growth Plan              
10 – 11 am (1 hour) 
Featured Speaker: Ying Liu, Zweig Group

We will explore the crucial need for a firm-wide strategic plan, the integration of AI within this framework, how AI can enhance productivity and growth when aligned with the firm's mission and vision, and the evolving leadership landscape in the AI era. Attendees will gain actionable insights on integrating AI to drive their strategic imperatives and prepare for the future of leadership in the AEC sector.
 
Module 7 – Firm-Wide Operational Shifts         
11:00 - noon (1 hour) 
As we move from the weeds to a bird’s-eye view, we’ll take some time to think bigger and better. How can and should AI impact your organizational chart, billable/utilization rate, fees, business operations, and professional development (training/education)? How do you help your people be more creative, productive, and efficient when they shift from reactive to proactive by embracing AI throughout their daily workflow?  

 

What’s most important is that from this symposium, you will begin to solve the most challenging AI issues and how you can specifically take advantage of the opportunities that will benefit your firm. 

Attendees will have time to work through business use-cases that focus on leading an AI initiative In their own firm that overcomes fear and uncertainty and addresses AI integration, growth and success, recruiting and retention, upskilling staff to close competency gaps, and enhancing staff and client experience.   

At the conclusion of this training, attendees will leave with a personalized AI draft plan, an abundance of understanding about AI, how to successfully lead the implementation of AI at their organization, and key business insights to bring back to their firm.

Who Should Attend? 

  • Experienced principals looking to enhance their knowledge of AI and how to successfully lead their firm through this technological transformation
  • Department, division, or business function leads that will be empowered to handle AI issues inside their firms
  • Project Managers and Senior Project Managers who are looking to take on AI leadership roles within their firms.

Whether you're just beginning your AI journey or seeking to expand your existing AI initiatives, this symposium will equip you with the knowledge and understanding needed to chart decisive next steps and navigate the ever-evolving landscape of AI implementation. We’ll provide you with a comprehensive understanding of AI's potential within the AEC industry and equip you with the knowledge needed to harness the transformative power of AI in your respective role and firm. See how quickly the extraordinary can become customary.

 

Venue Information

Loews Chicago O'Hare Hotel

Only 5 minutes from O'Hare International Airport!

 

Continuing Education 

Upon completion, attendees will receive a certificate of completion electronically for self-reporting. This seminar offers 10 CE credits.